# SDR 2002UALA01728

- Difficulty date: November 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 29,581 hours, 18,907 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FROM ROW 15 TO THE END OF CABIN IS INOPERATIVE.  EEL POWER STRIP CABLE ASSY INOPERATIVE.
